# SDR COMA0060617

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 15,492 hours, 14,771 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BC10059001
- Condition: Melted
- Location: Galley Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRIC SMOKE SMELL IN COCKPIT.  REPLACED LIGHT SOCKET GALLEY AREA.
